# SDR AALA202207274082

- Difficulty date: July 26, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N430AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10387
- Aircraft time: 5,209 hours, 1,328 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 451014UF01
- Condition: Odor
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT GALLEY #3 COFFEE MAKER HAS BURNING PLASTIC SMELL WHEN IN USE. REPLACED AFT COFFEE MAKER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-35-15.
